ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О свойствах терминальных чисел линейных ограниченных операторов, принадлежащих одному классу отображений подмножеств гильбертова пространства

Мирзаханян, Э. А. (1985) О свойствах терминальных чисел линейных ограниченных операторов, принадлежащих одному классу отображений подмножеств гильбертова пространства. ՀՍՍՀ ԳԱ Զեկույցներ, 80 (5). pp. 200-202. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Հիլբերտյան տարածության ենթաբազմությունների արտապատկերումների մի դասին պատկանող գծային սահմանափակ օպերատորների թերմինալ թվերի հատկությունների մասին։ On properties of terminal numbers of bounded operators belonging to a class of maps of Hilbert's space.
Uncontrolled Keywords:Միրզախանյան Է. Ա., Mirzakhanian E. A.
Subjects:Q Science > QA Mathematics
ID Code:4907
Deposited By:NAS Reports
Deposited On:08 Feb 2013 15:21
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page